# SDR DXTA2024121101428

- Difficulty date: December 7, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N463QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500748
- Aircraft time: 1,372 hours, 1,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006696
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMER LT NOT ARM YELLOW CAS: RECEIVED CAS MESSAGE, SWITCH IS IN THE ARM POSITION, EMER LIGHTS WERE ORIGINALLY CONSISTENTLY ON, THEN STARTED FLASHING.  CYCLED THE SWITCH WITH NO CHANGE.  REMOVED AND REPLACED THE #1 & #2 EMERGENCY BATTERIES IAW 33-52-01. OPS CHECKED GOOD.
